# SDR DXTA2011020404450

- Difficulty date: February 3, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N669QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605658
- Aircraft time: 3,431 hours, 2,691 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Fillercap
- Condition: Loose
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

THUMPING NOISE COMING FROM LAV IN FLIGHT. ON POST FLT FOUND FILLER CAP LOOSE.  FOUND LAV FLUID SERVICING PORT CAP NOT LOCKING INTO SECURE POSITION.  LUBED FILTER CAP BEARINGS AND RESECURED CAP IAW MM 38-30-02. OPS CHECKED GOOD.
